... hour or more for
You don't say how long you have been on the klonopin but I think you need to talk to your doctor.
I don't know if you have tried other anti-anxiety meds but I wouldn't be in a big hurry to get on an anti-depressant as they have a whole bunch of side effects of their own and can also cause the anxiety to escalate. That happened to me.
Are you seeing a psychiatrist or therapist? Anxiety and panic attacks are complex problems and you need to get as much help as possible.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2012 • 3 answers
Posted 25 Apr 2013 • 8 answers
Posted 23 Feb 2015 • 3 answers
Posted 14 Apr 2015 • 2 answers
Posted 29 Jul 2016 • 3 answers